# SDR SWIA202265842

- Difficulty date: March 28, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Part number: H34455
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE MAIN AVIONICS COMPARTMENT DOOR'S HANDLE HOUSING HAS GOUGES FROM CONTACT WITH THE HANDLE ASSY, AND SURFACE CORROSION NEAR ITS MID POINT ON THE RH SIDE OF THE HANDLE CUTOUT.     (C-CHECK RO 6/1/2022)    INSTALLED NEW AVNX COMPARTMENT DOOR HANDLE ASSY REF CRJ200 SRM 51-42-06, CRJ 200 AMM 52-42-03 AND DWG 601R31050 REV AD, ALL CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED.
